Ask Your Health Question and Get an Answer ASAP
Yes have some sore throat and sinus pain below my ears. I checked my BP was 160/100. Have taken 4 days of Cefurexime at 1000 mg per day
BP today was a bit high at 160/100 normally it is 135/80. Also, dizziness when I get up. Not so when lying down. I have also been taking Atenolol Beta Blocker for 3 years, 50 mg.
Cefuroxime was prescribed because some infection was diagnosed in my Sputum. Have some pain under my ears possibly sinuses and some Sputum.
Hello,Thanks for providing more information.
Well as you describe there may be possibility of Eustachian tube dysfunction due to Sinusitis which can result in dizziness.
You should try OTC Coricidin HBP and Motrin.
If Acetril containing Enalapril then it can be a contributing factor in dizziness.
You should do saline gargles and drink warm liquids.
Even your blood pressure is high so take your medications as per directed and take proper rest.
Also hydrate yourself with plenty of fluids.
If you have throat pain, you can try OTC Oral Betadine antiseptic mouth gargles.
If your symptoms 'll persist then you need to be seen by an ENT(Ear-Nose-Throat)specialist for a clinical examination for further evaluation and management.
I hope this helps.If you have any further query then feel free to ask.Positive feedback and bonus are highly appreciated.Thank you.
Its frustrating because reading on the web, the high dose of Cefurixime can also cause dizziness. Also am very frustrated about the spike in BP. It is regular for several weeks at 135/80 and now spike up without any change in habits or medication.
I have been taking Cefurizime 1000 mg a day for 4 days now and the pain under the ears is still contuining and also the Sputum is there although somewhat better. Shall I take the risk of contuning these medications both Acetril and Cefurixime? The cardiologist is on holiday
The problem is that I am working now in small town in China and I am not able to get prompt attention. Will have to travel to Shanghai to get attention.
One question, if this dizziness was a symptom of Acetril wouldn't it have occurred when I started it about 3 weeks ago and not just now?
The only new addition is the Cefurixime which I started on Sunday with the heavy dose. I am also allergic to Pennicilin maybe this Cephlasporin is a problem. I will call the doctor and see if I can discontinue this medicine.
I am seeing NO improvement with this medicine since 4 days now.